Alert archive / Wyoming / High Wind Watches in 2015
High Wind Watch 13, NWS Cheyenne, WY
NWS Cheyenne, WY issued this high wind watch at Oct 10, 2015, 2:30 AM MDT for 5 counties in Wyoming. It took effect at Oct 11, 2015, 9:00 AM MDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Oct 10, 2015, 2:30 AM MDT (08:30 UTC)
- In effect from
- Oct 11, 2015, 9:00 AM MDT
- Expired
- Oct 10, 2015, 8:24 PM MDT
- In force
- Issued by
- NWS Cheyenne, WY
Counties Albany County, WY, Carbon County, WY, Converse County, WY, Laramie County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 109 km from the middle of the area, began a volume at 08:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 8.5 hours before the alert went out and 264 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2592 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 150 m²/s²
- 0-3 km storm-relative helicity
- 190 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
557 WWUS75 KCYS 100830 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 230 AM MDT SAT OCT 10 2015 ...VERY STRONG WINDS POSSIBLE OVER PORTIONS OF SOUTHEAST WYOMING SUNDAY MORNING THROUGH THE AFTERNOON... .AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE REGION ON SUNDAY. THIS WILL CAUSE THE PRESSURE GRADIENT TO INCREASE ACROSS SOUTHEAST WYOMING ALONG WITH THE WINDS ALOFT. WEST WINDS OF 35 TO 40 MPH WITH GUSTS TO 60 MPH WILL BE POSSIBLE FROM CONVERSE TO PLATTE COUNTY FROM LATE SUNDAY MORNING THROUGH THE AFTERNOON. WYZ101-106-107-102200- /O.NEW.KCYS.HW.A.0013.151011T1500Z-151012T0000Z/ CONVERSE COUNTY LOWER ELEVATIONS- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY- INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...BORDEAUX... GLENDO...WHEATLAND...CHUGWATER...GUERNSEY 230 AM MDT SAT OCT 10 2015 ...HIGH WIND WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON. * TIMING...LATE SUNDAY MORNING THROUGH THE AFTERNOON. * WINDS...WEST AT 35 TO 40 MPH WITH GUSTS TO 60 MPH. * IMPACTS...MAINLY TO TRANSPORTATION. THE STRONGEST WINDS WILL EXIST ALONG INTERSTATE 25 FROM DOUGLAS TO CHUGWATER. THE STRONG WINDS WILL CREATE HAZARDOUS DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE AND LIGHTWEIGHT VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
2 follow-up statements
188 WWUS75 KCYS 101913 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 113 PM MDT SAT OCT 10 2015 ...VERY STRONG WINDS POSSIBLE OVER PORTIONS OF SOUTHEAST WYOMING SUNDAY MORNING THROUGH THE AFTERNOON... .AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE REGION ON SUNDAY. THIS WILL CAUSE THE PRESSURE GRADIENT TO INCREASE ACROSS SOUTHEAST WYOMING ALONG WITH THE WINDS ALOFT. WEST WINDS OF 35 TO 40 MPH WITH GUSTS TO 60 MPH WILL BE POSSIBLE FROM CONVERSE TO PLATTE COUNTY AND NORTHERN PORTIONS OF CARBON AND ALBANY COUNTIES FROM LATE SUNDAY MORNING THROUGH THE AFTERNOON. WYZ104-105-110-111200- /O.EXA.KCYS.HW.A.0013.151011T1500Z-151012T0000Z/ FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- NORTH SNOWY RANGE FOOTHILLS- INCLUDING THE CITIES OF...MUDDY GAP...MEDICINE BOW...ARLINGTON... ELK MOUNTAIN 113 PM MDT SAT OCT 10 2015 ...HIGH WIND WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON. * TIMING...LATE SUNDAY MORNING THROUGH THE AFTERNOON. * WINDS...WEST AT 35 TO 40 MPH WITH GUSTS TO 60 MPH. * IMPACTS...MAINLY TO TRANSPORTATION. THE STRONGEST WINDS WILL EXIST ALONG INTERSTATE 80 IN THE ARLINGTON AREA. THE STRONG WINDS WILL CREATE HAZARDOUS DRIVING CONDITIONS... ESPECIALLY FOR HIGH PROFILE AND LIGHTWEIGHT VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ WYZ101-106-107-111200- /O.CON.KCYS.HW.A.0013.151011T1500Z-151012T0000Z/ CONVERSE COUNTY LOWER ELEVATIONS- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY- INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...BORDEAUX... GLENDO...WHEATLAND...CHUGWATER...GUERNSEY 113 PM MDT SAT OCT 10 2015 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON... * TIMING...LATE SUNDAY MORNING THROUGH THE AFTERNOON. * WINDS...WEST AT 35 TO 40 MPH WITH GUSTS TO 60 MPH. * IMPACTS...MAINLY TO TRANSPORTATION. THE STRONGEST WINDS WILL EXIST ALONG INTERSTATE 25 FROM DOUGLAS TO CHUGWATER. THE STRONG WINDS WILL CREATE HAZARDOUS DRIVING CONDITIONS... ESPECIALLY FOR HIGH PROFILE AND LIGHTWEIGHT VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
025 WWUS75 KCYS 110224 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 824 PM MDT SAT OCT 10 2015 ...VERY STRONG WINDS EXPECTED FOR PORTIONS OF EAST CENTRAL AND SOUTHEAST WYOMING FROM LATE SUNDAY MORNING THROUGH EARLY SUNDAY EVENING... .A POTENT UPPER LEVEL DISTURBANCE WILL QUICKLY MOVE EAST ACROSS THE REGION SUNDAY. THIS WILL CAUSE THE PRESSURE GRADIENT TO INCREASE ALONG WITH STRONGER WINDS ALOFT. SUSTAINED WEST WINDS OF 35 TO 45 MPH WITH GUSTS TO 60 MPH ARE EXPECTED FROM CONVERSE SOUTH TO PLATTE COUNTY AND WEST ACROSS NORTHERN PORTIONS OF CARBON AND ALBANY COUNTIES FROM LATE SUNDAY MORNING THROUGH EARLY SUNDAY EVENING. WYZ101-104>107-110-111200- /O.UPG.KCYS.HW.A.0013.151011T1500Z-151012T0000Z/ /O.NEW.KCYS.HW.W.0015.151011T1500Z-151012T0100Z/ CONVERSE COUNTY LOWER ELEVATIONS-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-NORTH SNOWY RANGE FOOTHILLS- INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...MUDDY GAP... MEDICINE BOW...BORDEAUX...GLENDO...WHEATLAND...CHUGWATER... GUERNSEY...ARLINGTON...ELK MOUNTAIN 824 PM MDT SAT OCT 10 2015 ...HIGH WIND WARNING IN EFFECT FROM 9 AM TO 7 PM MDT SUNDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 9 AM TO 7 PM MDT SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...WINDS WILL BECOME STRONG AND GUSTY LATE SUNDAY MORNING AND PERSIST THROUGH EARLY SUNDAY EVENING. * WINDS...WEST 35 TO 45 MPH WITH GUSTS TO 60 MPH. * IMPACTS...MAINLY TO TRANSPORTATION. THE STRONG WINDS WILL CREATE HAZARDOUS DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE AND LIGHTWEIGHT VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1. && $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this high wind watch went out at Oct 9, 6:15 PM MDT, 8 hours 15 minutes earlier.
Area forecast discussion, Oct 9, 6:15 PM MDT, 8 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 615 PM MDT FRI OCT 9 2015 .SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT) ISSUED AT 406 PM MDT FRI OCT 9 2015 FOG STARTED OFF THE MORNING IN THE NORTH PLATTE RIVER VALLEY AND ALONG THE CHEYENNE RIDGE...BUT CLEARED BY MID MORNING. A SHORTWAVE MOVING OVERHEAD THIS AFTERNOON IS CARRYING WITH IT SOME MID AND HIGH CLOUDS WHILE DEEPENING THE LEESIDE PRESSURE TROUGH. GUSTY WESTERLY WINDS HAVE BEEN OBSERVED OUT WEST WITH SOUTHWEST WINDS ACROSS THE PLAINS. A STRONGER SHORTWAVE PROGGED TO MOVE INTO THE PAC NW SATURDAY AND ACROSS THE NORTHERN ROCKIES SATURDAY NIGHT/SUNDAY WILL FURTHER DEEPEN THE LEESIDE PRESSURE TROUGH THROUGH THIS TIME. SHORTWAVE RIDGING AHEAD OF THE TROUGH WILL MOVE OVERHEAD TONIGHT AND SATURDAY WITH MOSTLY CLEAR SKIES EXPECTED WITHIN THE RIDGE. THIS WILL ALLOW PLENTY OF SURFACE HEATING ALONG WITH GOOD MIXING TO PRODUCE NEAR RECORD TEMPS AND DRY CONDITIONS ACROSS THE AREA. SHOULD MIX UP TO ABOUT 700 MB WHERE 10 TO 20 KT WINDS ACROSS THE PLAINS AND 20 TO 35 KT WINDS OVER THE MOUNTAINS WILL RESIDE. THIS MEANS MANY LOCATIONS ACROSS THE SOUTHEAST PLAINS WILL SEE ELEVATED FIRE WEATHER CONCERNS DUE TO HUMIDITIES DROPPING IN THE TEENS WITH GUSTS ANYWHERE FROM 20 TO 30 MPH. WINDS ON THE HIGHER END OF THAT SPECTRUM ARE EXPECTED ACROSS CONVERSE AND NIOBRARA COUNTIES IN THE AFTERNOON...SO THINK ITS QUITE POSSIBLE CRITICAL FIRE WEATHER WILL OCCUR IN THIS AREA. ISSUED A FIRE WEATHER WATCH HERE AS A RESULT. FURTHER WEST...HUMIDITIES WILL BE HIGHER IN THE 20 PERCENT RANGE WITH WINDS GUSTING IN EXCESS OF 30 MPH. THE LOW LEVEL GRADIENT WILL THEN STRENGTHEN FURTHER ON SATURDAY NIGHT THRU SUNDAY MORNING...WITH 850MB CAG-CPR GRADIENT APPROACHING 50 DAM BY SUNRISE...AND THE 700MB GRADIENT BY 18Z. 700MB WINDS WILL APPROACH 50KTS OVER THE HIGH PEAKS AROUND SUNRISE...BECOMING MORE WIDESPREAD ALONG AND WEST OF I-25 BY MIDDAY AS THE SHORTWAVE MOVES OVER WYOMING. FURTHER EAST...700 MB WINDS WILL RANGE MID 30 TO MID 40 KTS. SUBSIDENCE BEHIND THE SHORTWAVE ALONG WITH CLEARING SKIES WILL AIDE IN MIXING SOME OF THE STRONGER WINDS TO THE SURFACE. THUS...LOOKING AT QUITE THE BREEZY DAY FOR THE ENTIRE FORECAST AREA. THE STRONGEST WINDS WILL BE...NO SURPRISE...ALONG AND WEST OF I-25 FROM THE MORNING THROUGH AFTERNOON WITH GUSTS IN EXCESS OF 50 MPH LIKELY. IF MID LEVEL WINDS INCREASE ANY HIGHER THO OVER THE NEXT FEW MODEL RUNS...MAY HAVE TO CONSIDER WIND HIGHLIGHTS FOR THIS SCENARIO. FAIRLY DRY LOW AND MID LEVELS WILL KEEP PRECIP CHANCES NON-EXISTENT WITH THE FRONT. .LONG TERM...(MONDAY THROUGH FRIDAY) ISSUED AT 406 PM MDT FRI OCT 9 2015 THE MAIN CONCERN WITH THIS PORTION OF THE FORECAST IS THE FORECAST IS THE TIMING OF THE FRONTAL BOUNDARY MOVING THROUGH THE AREA AROUND MID WEEK. MONDAY-TUESDAY NIGHT: TROPICAL DISTURBANCE IN THE EAST PACIFIC WILL REMAIN CUTOFF WHILE NORTHWEST FLOW ALOFT KEEPS THE COOLER AIR BOTTLED UP IN CANADA EARLY NEXT WEEK. THIS WILL YIELD TO ABOVE NORMAL TEMPERATURES THROUGH WEDNESDAY WITH HIGHS GENERALLY IN THE 70S. THE ONLY CONCERN DURING THIS PERIOD WILL BE CRITICAL FIRE WEATHER CONDITIONS. HOWEVER...HUMIDITY VALUES WILL MOST LIKELY NOT BE CRITICAL FOR LONG...DUE TO A LOWER SUN ANGLE. WEDNESDAY-FRIDAY: THE JET ENERGY STARTS TO INCREASE ACROSS SOUTHWEST CANADA AND THE NORTH CENTRAL U.S. ON WEDNESDAY IN RESPONSE TO A WEAK CLIPPER MOVING SOUTHEAST. THIS CLIPPER WILL BEGIN TO IMPACT WYOMING ON WEDNESDAY NIGHT OR THURSDAY...BUT IT IS NOT EXPECTED TO BRING ANY PRECIPITATION WITH IT. HOWEVER...IT MAY COOL US OFF A BIT AFTER THE FRONTAL BOUNDARY MOVES THROUGH. ALTHOUGH...IT LOOKS TO BE FAIRLY MINOR AT THIS POINT WITH AFTERNOON HIGHS STILL IN THE 60S. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING) ISSUED AT 516 PM MDT FRI OCT 9 2015 VFR. FEW-SCT CIRRUS OVERHEAD WILL GIVE WAY TO CLEAR SKIES TONIGHT. WEST TO SOUTHWEST WINDS 8-13 KT FOR SOUTHEAST WY TERMINALS AND SOUTH TO SOUTHWEST WINDS 7-12 KT FOR WESTERN NE PANHANDLE TERMINALS TONIGHT. WEST WINDS INCREASE SATURDAY MORNING SOUTHEAST WY WITH GUSTS TO 30 KT ALONG AND WEST OF THE LARAMIE RANGE THROUGH THE AFTERNOON. && .FIRE WEATHER... ISSUED AT 406 PM MDT FRI OCT 9 2015 WARM...DRY...AND BREEZY CONDITIONS WILL PREVAIL THROUGH THE WEEKEND AHEAD OF A STRONG WEATHER DISTURBANCE MOVING THROUGH THE PACIFIC NORTHWEST AND NORTHERN ROCKIES. NEAR RECORD TEMPERATURES ON SATURDAY WILL COMBINE WITH DRY AND BREEZY CONDITIONS TO ELEVATE FIRE WEATHER CONCERNS OVER MUCH OF THE SOUTHEAST WYOMING PLAINS. IN PARTICULAR...CRITICAL CONDITIONS ARE POSSIBLE ACROSS FWZ 301 IN CONVERSE AND NIOBRARA COUNTIES IN THE AFTERNOON WITH GUSTS OF 25 TO 30 MPH COMBINING WITH HUMIDITIES THAT COULD DROP INTO THE LOW TO MID TEENS. ISSUED A FIRE WEATHER WATCH FOR THESE AREAS. HUMIDITIES ALONG AND WEST OF THE LARAMIE RANGE SHOULD REMAIN 20 PERCENT OF HIGHER. SUNDAY WILL SEE WIDESPREAD GUSTY WINDS WITH HUMIDITIES DROPPING TO THE UPPER TEENS IN THE LATE AFTERNOON ACROSS THE PLAINS...ELEVATING FIRE WEATHER CONCERNS HERE ONCE AGAIN. A COLD FRONT WILL DROP SOUTH THRU THE AREA EARLY SUNDAY EVENING WHICH WILL DIMINISH WINDS AND IMPROVE HUMIDITIES. NO PRECIPITATION IS EXPECTED THROUGH THE WEEKEND. && .CLIMATE... ISSUED AT 611 PM MDT FRI OCT 9 2015 GUSTY WARM DOWNSLOPING WINDS THIS WEEKEND WILL RESULT IN NEAR RECORD OR RECORD HIGH TEMPERATURES. THE FOLLOWING ARE HIGH TEMPERATURE RECORDS FOR OCTOBER 10 AND 11... ALLIANCE NE...88F (1910) AND 87F (1997) CHADRON NE...89F (1942) AND 87F (1975) SCOTTSBLUFF NE...92F (1910) AND 90F (1996) SIDNEY NE...85F (1962) AND 90F (1996) CHEYENNE WY...83F (1910) AND 81F (1996) LARAMIE WY...75F (1996) AND 76F (1996) RAWLINS WY...81F (1996) AND 81F (1996) && .CYS WATCHES/WARNINGS/ADVISORIES... WY...FIRE WEATHER WATCH SATURDAY AFTERNOON FOR WYZ301. NE...NONE. && SHORT TERM...RJM LONG TERM...REC AVIATION...MAJ FIRE WEATHER...RJM CLIMATE...MAJ
Hazardous weather outlook, Oct 9, 5:29 PM MDT, 9 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 529 PM MDT FRI OCT 9 2015 WYZ101>119-102330- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 529 PM MDT FRI OCT 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE WILDLAND FIRE DANGER WILL BE ELEVATED ACROSS PORTIONS OF EAST CENTRAL AND SOUTHEAST WYOMING SATURDAY AFTERNOON DUE TO GUSTY WEST TO SOUTHWEST WINDS...LOW HUMIDITIES AND DRY FUELS. STRONG WEST TO NORTHWEST WINDS WILL BE POSSIBLE ALONG AND WEST OF INTERSTATE 25 SUNDAY. GUSTS IN EXCESS OF 50 MPH WILL BE POSSIBLE... WHICH INCLUDES THE INTERSTATE 80 CORRIDOR BETWEEN RAWLINS AND CHEYENNE AND THE INTERSTATE 25 CORRIDOR BETWEEN CASPER AND WHITAKER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NEZ002-003-019>021-054-055-095-096-102330- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 529 PM MDT FRI OCT 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 10, 2:13 AM MDT | Red Flag Warning | CYS | 16 hr | |
| Oct 10, 2:20 PM MDT | Fire Weather Watch | CYS | 12 hr |
Nearby
High Wind Watches in Wyoming, 2015Every high wind watch in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.